Volume 30, Number 3

Articles in the Issue:

Review Article:
Rami Ahmad El-Nabulsi
Fractional Variational Approach for Dissipative Mechanical Systems
Anal. Theory Appl., 30 (2014), pp. 249-259. Abstract
pdf
Full Article

Ahmad Zireh, Susheel Kumar and Kum Kum Dewan
Some Generalization for an Operator Which Preserving Inequalities Between Polynomials
Anal. Theory Appl., 30 (2014), pp. 260-274. Abstract
pdf
Full Article

Nicoleta Ularu
Coefficient Estimates for Bi-Univalent Bazilevic Functions
Anal. Theory Appl., 30 (2014), pp. 275-280. Abstract
pdf
Full Article

Qingfeng Mo and Xiaomin Hu
Approximation by the Modified q-Baskakov-Szasz Operators
Anal. Theory Appl., 30 (2014), pp. 281-289. Abstract
pdf
Full Article

Abdullah Mir, Imtiaz Hussain and Q. M. Dawood
On Some Inequalities Concerning Rate of Growth of Polynomials
Anal. Theory Appl., 30 (2014), pp. 290-295. Abstract
pdf
Full Article

Donglei Tang, Rui Hu and Chunwei Pan
Holder Estimate of Harmonic Functions on a Class of pcf Self-Similar Sets
Anal. Theory Appl., 30 (2014), pp. 296-305. Abstract
pdf
Full Article

Abdullah Mir and Bilal Dar
Some Results on the Polar Derivative of a Polynomial
Anal. Theory Appl., 30 (2014), pp. 306-317. Abstract
pdf
Full Article

Youssef Akdim and Chakir Allalou
Existence and Uniqueness of Renormalized Solution of Nonlinear Degenerated Elliptic Problems
Anal. Theory Appl., 30 (2014), pp. 318-343. Abstract
pdf
Full Article

Retraction Notice
Retraction Notice
Anal. Theory Appl., 30 (2014), pp. 344-344. Abstract
pdf
Full Article